# SDR 2017FA0000146

- Difficulty date: March 29, 2017
- Submitted: March 29, 2017
- Operation: General aviation
- Aircraft: N1129S
- Make and model: Beech 58
- Aircraft serial: TH1812
- Aircraft time: 5,512 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHJ4003R
- Part serial: HQ060688
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT START.  FOUND THE STARTER DRIVE SHAFT TO SPIN FREELY INSIDE OF THE STARTER MOTOR ARMATURE.
